# SDR REXA2024061400426

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 35,313 hours, 24,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RH AFT OVERWING EMERGENCY EXIT TO HAVE A CRACK JUST BELOW THE UPPER FWD LUG. DOOR PN# SH670-36600, SN# SB0705. REPAIRED IAW  ENDEAVOR EA CRJ952-16690 REV. -- DATED 5-28-2024
